Über Eikörper mit Vieleckschatten

G., Bol

Mathematische Zeitschrift (1942)

  • Volume: 48, page 227-246
  • ISSN: 0025-5874; 1432-1823

How to cite


Bol, G.,. "Über Eikörper mit Vieleckschatten." Mathematische Zeitschrift 48 (1942): 227-246. <http://eudml.org/doc/168988>.

author = {Bol, G.,},
journal = {Mathematische Zeitschrift},
pages = {227-246},
title = {Über Eikörper mit Vieleckschatten},
url = {http://eudml.org/doc/168988},
volume = {48},
year = {1942},

AU - Bol, G.,
TI - Über Eikörper mit Vieleckschatten
JO - Mathematische Zeitschrift
PY - 1942
VL - 48
SP - 227
EP - 246
UR - http://eudml.org/doc/168988
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.